# SDR UPS96421724

- Difficulty date: November 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  MAIN DECK INTERIOR BS 990 RBL 98 SEAT TRACK CORRODED/CRACKED.   REPAIRED SEAT TRACK FROM BS 990 TO 1070 RBL 98 I.A.W. SRM 53-10-05 FIG. 34.
